skin-hair-icon
Mouth disease
I have taken Zenocin during my typhoid fever , which react and causes patches in my mouth on side corner , now its about 1 year and is still there and pain less . just feels when my tongue travel that area. I have consult with many doctors who given vitamins and some antibiotic as well but of no use , please guide ??
45 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Jeetendra Khatuja
Dermatologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now
Hi, Is it a localized white area? You need to send me the pic.Also tell me if you are regular smoker or tobacco chewer.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.